On Existence of Eigen Values of Several Operator Bundles with Two Parameters
Pure and Applied Mathematics Journal
Volume 4, Issue 4-1, August 2015, Pages: 16-21
Received: Apr. 19, 2015; Accepted: May 14, 2015; Published: Aug. 21, 2015
Views 4111      Downloads 118
Makhmudova Malaka Gasan, Department of Higher Mathematics, Baku State University, Baku, Azerbaijan
Sultanova Elnara Bayram, Department of Applied Mathematics, Baku State University, Baku, Azerbaijan
Article Tools
Follow on us
For the several operator bundles with two parameters when the number of equation is greater than the number of parameters in the Hilbert spaces is given the criterion of existence of the common point of spectra. In the special case the common point of spectra is the common eigen value. In the proof of the theorem the authors use the results of the spectral theory of multiparameter systems
Operator, Space, Resultant, Criterion, Eigenvector, Bundle
To cite this article
Makhmudova Malaka Gasan, Sultanova Elnara Bayram, On Existence of Eigen Values of Several Operator Bundles with Two Parameters, Pure and Applied Mathematics Journal. Special Issue: Spectral Theory of Multiparameter Operator Pencils and Its Applications. Vol. 4, No. 4-1, 2015, pp. 16-21. doi: 10.11648/j.pamj.s.2015040401.14
Atkinson F.V. Multiparameter spectral theory. Bull.Amer.Math.Soc.1968, 74, 1-27.
Browne P.J. Multiparameter spectral theory. Indiana Univ. Math. J,24, 3, 1974.
Sleeman B.D. Multiparameter spectral theory in Hilbert space. Pitnam Press, London, 1978, p.118.
Balinskii A.I Generation of notions of Bezutiant and Resultant DAN of Ukr. SSR, ser.ph.-math and tech. of sciences,1980,2. (in Russian).
Dzhabarzadeh R.M. Spectral theory of two parameter system in finite-dimensional space. Transactions of NAS Azerbaijan, v. 3-4 1998, p.12-18.
Dzhabarzadeh R.M. Spectral theory of multiparameter system of operators in Hilbert space, Transactions of NAS of Azerbaijan, 1-2, 1999, 33-40.
Dzhabarzadeh R.M. Multiparameter spectral theory. Lambert Academic Publishing, 2012, pp. 184 (in Russian).
Dzhabarzadeh R.M. Nonlinear algebraic systems. Lambert Academic Publishing, 2013, pp. 101(in Russian).
Dzhabarzadeh R.M. About Solutions of Nonlinear Algebraic System with Two Variables. Pure and Applied Mathematics Journal,vol. 2, No. 1, pp. 32-37, 2013.
Dzhabarzadeh R.M. On existence of common eigenvalues of some operator bundles polynomial depending on parameter. Baku, International Conference on Topoloji. 3-9 0ctober 1987.Tez.p-.2, Baku,p,93.
Khayniq Q. Abstract analog of Resultant for two polynomial bundles Functional analyses and its applications, 1977, 2,no. 3, p.94-95.
Dzhabarzadeh R.M. Structure of eigen and associated vectors of not adjoint multiparameter system in the Hilbert space. Proc.of IMM of NAS of Azerb.- 2011, vol.XXXV (XLIII).- p.11- 21.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186